Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 56, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 19, 2013, 9:07 PM CDT for Black Hawk County, Bremer County, Iowa. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 9:07 PM CDT (02:07 UTC)
- Expired
- May 19, 2013, 9:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Black Hawk County, IA, Bremer County, IA
The radar
The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853
WUUS53 KDMX 200207
SVRDMX
IAC013-017-200230-
/O.NEW.KDMX.SV.W.0056.130520T0207Z-130520T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLACK HAWK COUNTY IN NORTHEAST IOWA...
BREMER COUNTY IN NORTHEAST IOWA...
* UNTIL 930 PM CDT
* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATERLOO...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DENVER...TRIPOLI...SUMNER...JESUP GOLF COURSE...DUNKERTON...
READLYN...ORAN AND FREDERIKA.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4230 9222 4230 9242 4280 9253 4291 9233
4291 9208 4290 9207 4248 9208 4247 9206
4231 9205
TIME...MOT...LOC 0207Z 224DEG 45KT 4257 9227
HAIL...1.00IN
WIND...60MPH
$$
DONAVON2 follow-up statements
603
WWUS53 KDMX 200222
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT SUN MAY 19 2013
IAC013-017-200230-
/O.CON.KDMX.SV.W.0056.000000T0000Z-130520T0230Z/
BLACK HAWK IA-BREMER IA-
922 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BREMER AND
EASTERN BLACK HAWK COUNTIES UNTIL 930 PM CDT...
AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
FAIRBANK...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUMNER AND FREDERIKA.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4230 9222 4230 9220 4263 9237 4280 9253
4291 9233 4291 9208 4290 9207 4248 9208
4247 9206 4231 9205
TIME...MOT...LOC 0222Z 224DEG 45KT 4270 9209
HAIL...1.00IN
WIND...60MPH
$$055
WWUS53 KDMX 200234
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT SUN MAY 19 2013
IAC013-017-200244-
/O.EXP.KDMX.SV.W.0056.000000T0000Z-130520T0230Z/
BLACK HAWK IA-BREMER IA-
934 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR BREMER AND EASTERN BLACK HAWK
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4230 9222 4230 9220 4263 9237 4280 9253
4291 9233 4291 9208 4290 9207 4248 9208
4247 9206 4231 9205
TIME...MOT...LOC 0222Z 224DEG 45KT 4270 9209
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:12 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 19, 7:12 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 712 PM CDT SUN MAY 19 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 330 PM CDT SUN MAY 19 2013 MAIN CONCERNS ARE SEVERE WEATHER THIS PERIOD. CURRENT WATCHES ACROSS THE AREA FOR THE POTENTIAL OF TORNADOES THIS EVENING. THOUGH INSTABILITY HAS WANED ACROSS CENTRAL AND WESTERN SECTIONS OF IOWA WITH SHORT WAVE APPROACHING FROM THE SOUTH INSTABILITY WILL ONCE AGAIN INCREASE OVER THE REGION. MODELS HAVE CONTINUED TO ADVERTISE INCREASING WIND FIELDS ALOFT WITH APPROACHING WAVE WHICH SHOULD SUPPORT SUPERCELLS WITH TORNADO POTENTIAL AS WELL. LOWS OVERNIGHT WILL DROP INTO THE 60S WITH WINDS BECOMING MORE SW AS DRY SLOT WORKS ITS WAY INTO THE AREA AFT 06Z. EXPECTING MOST OF THE ACTIVITY TO REACH WEST CENTRAL IOWA BY 22Z AND NEARING CENTRAL SECTIONS BY 00-01Z WITH EASTERN COUNTIES SEEING STORMS THROUGH 03Z. .LONG TERM.../MONDAY THROUGH SUNDAY/... ISSUED AT 330 PM CDT SUN MAY 19 2013 FORECAST CONCERN DEALS WITH CUTOFF LOW LINGERING OVER THE MIDWEST THROUGH THE MIDDLE OF THE WEEK AND TIMING OF PRECIP CHANCES ASSOCIATED WITH THIS SYSTEM. MODELS ARE IN GOOD AGREEMENT THROUGH MID WEEK AND LEANED TOWARD A NAM/ECMWF BLEND. .MONDAY THROUGH WEDNESDAY...UPPER LOW STALLS OR SLIGHTLY RETROGRADES INTO EASTERN SOUTH DAKOTA TOMORROW AND LOOKS TO PLACE MUCH OF THE FORECAST AREA IN THE DRY SLOT. CUT BACK ON POPS DURING THE DAY OVER CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA WHERE BEST FORCING PUSHES INTO NORTHERN IOWA AND INTO MINNESOTA. LATEST 4.0KM WRF PUSHES CONVECTION INTO FAR NORTHERN IOWA AND INTO MINNESOTA BY 12Z MONDAY AND KEEPS THE REST OF THE FORECAST AREA MAINLY DRY UNTIL LATE IN THE DAY. SEVERE POTENTIAL EXIST ACROSS EASTERN SECTIONS OF THE FORECAST AREA BY THE LATE AFTERNOON AS THE PEAK HEATING AIDS IN DESTABILIZATION. MAIN THREAT LOOKS TO BE HAIL AND WINDS WITH THE DECENT CAPE PRESENT AND DEEP LAYER SHEAR. ANOTHER SHORTWAVE ROUNDS THE UPPER LOW MONDAY NIGHT AND LIKELY WILL BE THE TRIGGER FOR STORMS ACROSS EASTERN AND NORTHERN IOWA. HAVE HIGHEST POPS OVER EASTERN PORTIONS OF THE FORECAST AREA THROUGH 06Z TUESDAY. DRY SLOT MOVES BACK INTO IOWA PAST 12Z TUESDAY AND HAD TO CUT BACK ON POPS OVER CENTRAL TO SOUTHERN IOWA DURING THE DAY TUESDAY. THE UPPER LOW FINALLY PUSHES EASTWARD INTO NORTHERN IOWA BY WEDNESDAY MORNING AND BRINGS SOME LIGHT STRATI-FORM RAIN DURING THE DAY WEDNESDAY. .THURSDAY THROUGH SATURDAY...COLDER TEMPERATURES FILTER INTO THE REGION DURING THIS TIME FRAME AS SURFACE HIGH BUILDS ACROSS THE STATE. GENERALLY DRY CONDITIONS ANTICIPATED UNTIL SOME WEAK THETA-E ADVECTION DEVELOPS LATE FRIDAY NIGHT INTO SATURDAY ON THE BACKSIDE OF THE SURFACE HIGH. && .AVIATION...20/00Z ISSUED AT 712 PM CDT SUN MAY 19 2013 LINE OF SEVERE STORMS FROM MCW TO KAMW TO N OF NWS OFFICE WILL MOVE ACROSS THE TAF LOCATIONS THROUGH 10 PM. WND G55KTS POSSIBLE ALONG WITH LARGE HAIL. ADDITIONAL STORMS OVER NEB WILL MOVE INTO WESTERN IOWA OVERNIGHT BUT AIRMASS WILL NOT BE AS CONDUCIVE TO SEVERE STORMS. SHOULD BE A BREAK AFT 12Z THROUGH 21Z BEFORE NEXT ROUND OF STORMS MONDAY...MAINLY ALONG AND EAST OF A KMCW TO KDSM LINE. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, May 19, 4:21 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 421 PM CDT SUN MAY 19 2013 IAZ004>007-015>017-023>028-033>039-044>046-057-058-070-071-202130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- AUDUBON-GUTHRIE-CASS-ADAIR- 421 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WITH SEVERE WEATHER EXPECTED ARE EXPECTED THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING SURFACE WINDS IN EXCESS OF 60MPH. AN ISOLATED TORNADO WILL BE POSSIBLE DURING THIS TIME. IN ADDITION...LOCALIZED HEAVY RAIN IS EXPECTED LATE TODAY INTO TONIGHT WHICH MAY PRODUCE PONDING OF WATER AND POSSIBLY ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE WORK WEEK. IAZ047>050-059>062-072>075-081>086-092>097-202130- BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 421 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED BY EARLY EVENING SPREADING NORTHEAST ACROSS THE AREA INTO TONIGHT. SIGNIFICANT SEVERE WEATHER IS EXPECTED WITH THESE STORMS LATER INTO THE EVENING WITH ALL MODES OF SEVERE WEATHER POSSIBLE. GOLF BALL HAIL...DAMAGING SURFACE WINDS IN EXCESS OF 60MPH AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINFALL IN SOME OF THE STORMS MAY LEAD TO PONDING OF WATER...MAINLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE WORK WEEK. REV
In the hours before
Local storm report, May 19, 8:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 3 E DALLAS CENTER 41.68N 93.93W
05/19/2013 DALLAS IA AMATEUR RADIO
18 INCH DIAMETER TREE LIMBS DOWN ON HIGHWAY 44 AND ASHTON
EAST OF DALLAS CENTER
&&
PODRAZIKLocal storm report, May 19, 8:33 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
833 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM NON-TSTM WND GST MARSHALLTOWN AIRPORT 42.11N 92.92W
05/19/2013 M60.00 MPH MARSHALL IA ASOS
FROM THE MARSHALLTOWN ASOS
&&
MS MAY 13Local storm report, May 19, 8:35 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
835 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 1 S DALLAS CENTER 41.67N 93.98W
05/19/2013 DALLAS IA AMATEUR RADIO
HOUSE LOST ABOUT THREE-QUARTERS OF ITS ROOF ON COUNTY
HIGHWAY R22 JUST SOUTH OF HIGHWAY 44
&&
PODRAZIKLocal storm report, May 19, 8:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
854 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM NON-TSTM WND GST PLAINFIELD 42.84N 92.54W
05/19/2013 E60.00 MPH BREMER IA PUBLIC
0852 PM HAIL PLAINFIELD 42.84N 92.54W
05/19/2013 E1.00 INCH BREMER IA PUBLIC
&&
MS MAY 13Local storm report, May 19, 9:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG EARLHAM 41.49N 94.12W
05/19/2013 MADISON IA NWS EMPLOYEE
TRAILER PARK SOUTHWEST SIDE OF TOWN. ONE UNIT WITH ROOF
MISSING. 6-8 UNITS DAMAGED. MULTIPLE TREE LIMBS DOWN AND
ON ROOFS.
&&
DEROYLocal storm report, May 19, 9:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG REDFIELD 41.59N 94.20W
05/19/2013 DALLAS IA AMATEUR RADIO
SEVERAL 6 TO 8 INCH DIAMETER TREE LIMBS DOWN NEAR THE
HIGH SCHOOL. TIME ESTIMATED BY RADAR
0648 PM TSTM WND DMG 5 NW GRIMES 41.70N 93.87W
05/19/2013 DALLAS IA AMATEUR RADIO
NEW MACHINE SHED WITH OVER HALF OF ROOF BLOWN OFF
0652 PM TSTM WND DMG 3 NW GRIMES 41.69N 93.82W
05/19/2013 DALLAS IA AMATEUR RADIO
12 INCH DIAMETER TREE LIMBS DOWN
0704 PM TSTM WND DMG 2 N SAYLORVILLE LAKE 41.77N 93.72W
05/19/2013 POLK IA AMATEUR RADIO
10 INCH DIAMETER TREE BRANCH DOWN IN POLK CITY
0708 PM TSTM WND DMG 5 NNW ANKENY AIRPORT 41.76N 93.60W
05/19/2013 POLK IA AMATEUR RADIO
GAS STATION CANOPY TORN OFF NEAR 36TH AND ANKENY BLVD
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:08 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Story | 52 min |
| May 19, 7:14 PM CDT | Tornado Warning | DMX | Jasper, Marshall, Polk, Story | 46 min |
| May 19, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Warren | 29 min |
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 52 min |
| May 19, 7:55 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 35 min |
| May 19, 8:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Tama | 40 min |
| May 19, 8:31 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 44 min |
| May 19, 8:37 PM CDT | Tornado Warning | DMX | Appanoose, Wayne | 23 min |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 49 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 33 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek, Wapello | 51 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | DMX | Jasper, Poweshiek | 6 hr |
| May 20, 12:31 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| May 20, 12:31 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| May 20, 10:47 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 4 days |
| May 20, 10:47 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 55 hr |
| May 20, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 33 min |
| May 20, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.